MathSciNet Relay Station
MathSciNet bibliographic data
MR1804958 (2001m:37061) 37D40 (37A25)
Roblin, Thomas Sur l'ergodicité rationnelle et les propriétés ergodiques du flot géodésique dans les variétés hyperboliques. (French) [Rational ergodicity and ergodic properties of geodesic flow in hyperbolic manifolds] Ergodic Theory Dynam. Systems 20 (2000), no. 6, 1785–1819.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement